# SDR VTZA990229

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indication
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

IAD/PIT - FLT 7387 - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO RT ENGINE NOT MAKING TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND SWITCHED RT ENGINE TORQUE BRIDGE FROM NR 1 TO NR 2 AND GROUND RAN AIRCRAFT.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
